# SDR TAMF20090020S

- Difficulty date: March 20, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECKS INSPECTION WAS FOUND A CORROSION ON FWD CARGO DOOR EXTERNAL REPAIR DOUBLER STA 606 - 617 INTERCOSTAL PLANE 7.  REPAIR ACCOMPLISHED IAW EWO 767 52-018 AND BOEING SR 1-1249442665.
